# SDR AALA202108046579

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,562 hours, 24,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HARD TO OPEN AND CLOSE IN FLIGHT. TIGHTENED LOOSE DOOR JAMB FASTENERS.
